JOURNAL ARTICLE

Sulfasalazine-induced linear immunoglobulin A bullous dermatosis with DRESS

N Hernández, L Borrego, E Soler, J Hernández
Actas Dermo-sifiliográficas 2013, 104 (4): 343-6
23562401
Linear immunoglobulin (Ig) A dermatosis is an immune-mediated bullous disease characterized by linear deposits of IgA along the basal membrane. While usually idiopathic, it can occasionally be induced by drug exposure. We report the case of a 60-year-old woman with rheumatoid arthritis being treated with sulfasalazine who developed linear IgA dermatosis and drug rash with eosinophilia and systemic symptoms (DRESS). The dermatosis and associated symptoms resolved following withdrawal of the drug and treatment with systemic corticosteroids for 2 months. This is the first report of sulfasalazine-induced linear IgA dermatosis in association with DRESS and we believe that sulfasalazine should be added to the list of drugs that can cause linear IgA dermatosis.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
23562401
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"